# SDR MASA2011021701940

- Difficulty date: February 14, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 14,996 hours, 12,003 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Acoustic Liner
- Condition: Dented
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

NR 2 UPPER CORE COWL BYPASS ACOUSTIC LINER DENTED.  CONTINUED OPS PER RO CRJ9-54-0213.
